On the k-th prime factor
of an integer
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_6,
author = {Ivi\'c Aleksandar},
title = {On the k-th prime factor
of an integer},
journal = {Novi Sad Journal of Mathematics},
pages = {63-73},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_6/}
}
Ivić Aleksandar. On the k-th prime factor of an integer. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_6/